MAUDE Adverse Event Report: ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM

ROCHE DIAGNOSTICS LACTATE DEHYDROGENASE ACC. IFCC VER.2; LACTATE DEHYDROGENASE TEST SYSTEM
Catalog Number 08057958190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 503 analyzer is (b)(6).Quality control data showed imprecision.Upon review of alarm trace data, abnormal aspiration and sample short alarms were observed.These are indicators of possible poor sample quality.The customer replaced the sample probe.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with lactate dehydrogenase acc.Ifcc ver.2 on a cobas c 503 analytical unit.A lithium heparin tube of the sample resulted in an ldh value of 270 u/l.A second lithium heparin tube collected from the patient at the same time resulted in an ldh value of 608 u/l.
 
Additional Manufacturer Narrative
Calibration data was acceptable.The sample centrifugation was not performed as recommended by the tube manufacturer.Lithium heparin plasma tubes were used by the customer.Per product labeling: "caution: plasma from primary tubes handled according to the manufacturer's instructions can still contain cells, leading to implausibly high results.Alternatively, it is recommended to transfer the plasma from the primary tube to a secondary sample tube.".The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
LACTATE DEHYDROGENASE ACC. IFCC VER.2
Common Device Name
LACTATE DEHYDROGENASE TEST SYSTEM
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21662370
Report Number1823260-2025-00818
Device Sequence Number15561193
Product Code CFJ
UDI-Device Identifier07613336121368
UDI-Public07613336121368
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K964457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057958190
Device Lot Number837913
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown